# SDR DLM90060194

- Difficulty date: March 15, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 30,137 hours, 15,742 cycles
- Engine: Iae V2528D5
- Engine time: 24,797 hours, 13,004 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5278
- Part serial: 148
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RIGHT GEN INOP ON MCO, APU LOW ON OIL, MSG IN FLIGHT.  RETURN TO GATE.  REPLACED RIGHT GEN, CHECKS GOOD.  SERVICED APU, CHECKS GOOD.  NO LEAKS.
